MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number DYNDTN1545
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd iv gravity set; foreign matter noted.The following information was provided by the initial reporter: issue - particulates on component before use.
 
Additional Manufacturer Narrative
The customer reported foreign matter and returned one photo and one unused sample of material dyndtn1545, lot 24015194.The sample was examined, and the complaint was verified as foreign matter.The foreign matter is a piece of tape that was stuck and wrapped around the tip of the spike.The spike is a supplier component, so the supplier was notified of the failure.The sample was forwarded to the supplier of the spike/drip chamber component.The supplier found that the root cause is the machine operator used the wrong procedure to seal the internal bag in which the drip chambers are packaged.This prompted a retraining of all machine operators who worked during manufacture of supplier lot 5648/23, about the correct usage of the instruments made for cutting the tape.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material #: dyndtn1545, batch#: 24015194.It was reported by customer that articulates on component.Verbatim: complaint received via email(s) attached.Rcc received a complaint via email.Email(s) attached.Issue - particulates on component.Item -dyndtn1545, lot - 24015194.

Brand Name
BD GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20440171
Report Number9616066-2024-01474
Device Sequence Number18140177
Product Code FPA
UDI-Device Identifier20080196760029
UDI-Public(01)20080196760029(11)240110(17)270110(10)24015194
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNDTN1545
Device Lot Number24015194
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown